×

zbMATH — the first resource for mathematics

Permanence and stability of equilibrium for a two-prey one-predator discrete model. (English) Zbl 1123.39012
The authors study a discrete two-prey one-predator model. First, sufficient conditions for the permanence of the system are established. Then a sufficient and necessary condition for the local asymptotic stability of an equilibrium is provided.
However, it should be pointed out that assumption (H3) should be \(\frac {\underline{C}m_1+\underline{D}m_2}{1+\overline{A}M_1+\overline {B}M_2}>\overline{d}\). Also, by Proposition 2.6, it seems to the reviewer that the conclusion in Theorem 2.7 should be persistence rather than permanence.

MSC:
39A12 Discrete version of topics in analysis
39A11 Stability of difference equations (MSC2000)
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sikder, A., Uniform persistence for sigmoidal diet selection with keystone prey species, J. math. biol., 41, 25-44, (2000) · Zbl 0954.92031
[2] Miller, C.R.; Kuang, Y.; Fagan, W.F.; Elser, J., Modeling and analysis of stoichiometric two-patch consumer-resource systems, Math. biosci., 189, 153-184, (2004) · Zbl 1047.92046
[3] Yang, X., Uniform persistence and periodic solutions for a discete predator-prey system with delays, J. math. anal. appl., 316, 161-177, (2006) · Zbl 1107.39017
[4] Takeuchi, Y., Global dynamical properties of lotka – volterra systems, (1996), World Scientific Press · Zbl 0844.34006
[5] Tang, X.H.; Zou, X., Global attractivity of nonautonomous lotka – volterra competition system without instantaneous negative feedback, J. differ. equ., 192, 502-535, (2003) · Zbl 1035.34085
[6] F. Chen, X.Y. Liao, Z. Huang, The dynamic behavior of N-species cooperation system with continous time delays and feedback controls, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.02.007. · Zbl 1102.93021
[7] Lin, S.Q.; Lu, Z., Permanence for two-species lotka – volterra systems with delays, Math. biosci. eng., 3, 137-144, (2006) · Zbl 1089.92059
[8] Wang, H.; Zhong, S., Asymptotic bahavior of solutions in nonautonomous predator-prey patchy system with beddington-type functional response, Appl. math. comput., 172, 122-140, (2006) · Zbl 1102.34030
[9] Xu, R.; Chaplain, M.A., Persistence and global stability in a delayed gause-type predator-prey system without dominating instantaneous negative feedbacks, J. math. anal. appl., 265, 148-162, (2002) · Zbl 1013.34074
[10] Huo, H.; Li, W.T., Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model, Discrete dyn. nat. soc., 2, 135-144, (2005) · Zbl 1111.39007
[11] Liao, X.Y.; Li, W.T.; Raffoul, Y.N., Boundedness in nonlinear functional difference equations via nonnegative definite Lyapunov functionals with applications to Volterra discrete systems, Nonlinear stud., 13, 1-15, (2006) · Zbl 1103.39011
[12] Chen, Y.; ZHou, Z., Stable periodic solution of a discrete periodic lotka – volterra competition system, J. math. anal. appl., 277, 358-366, (2003) · Zbl 1019.39004
[13] Wang, W.; Mulone, G.; Salemi, F.; Salone, V., Global stability of discrete population models with time delays and fluctuating environment, J. math. anal. appl., 264, 147-167, (2001) · Zbl 1006.92025
[14] Liao, X.Y.; Zhu, H.Y.; Chen, F., On asymptotic stability of delay-difference systems, Appl. math. comput., 176, 759-767, (2006) · Zbl 1107.39009
[15] Muroya, Y., Persistence and global stability in discrete models of pure-delay nonautonomous lotka – volterra type, J. math. anal. appl., 293, 446-461, (2004) · Zbl 1059.39007
[16] Liao, X.Y.; Cheng, S.S., Convergent and divergent solutions of a discrete nonautonomous lotka – volterra model, Tamkang J. math., 36, 337-344, (2005) · Zbl 1103.39012
[17] X.Y. Liao, S.F. Zhou, Y. Chen, Permanence for a discrete time Lotka-Volterra type food-chain model with delays, Appl. Math. Comput. (Accepted). · Zbl 1120.92046
[18] Fan, M.; Loladze, I.; Kuang, Y.; Elser, J., Dynamics of a stoichiometric discrete producer-grazer model, J. differ. equ. appl., 4-5, 347-364, (2005) · Zbl 1065.92055
[19] Saito, Y.; Ma, W.; Hara, T., A necessary and sufficient condition for permanence of a lotka – volterra discrete system with delays, J. math. anal. appl., 256, 162-174, (2001) · Zbl 0976.92031
[20] Fan, Y.H.; Li, W.T., Permanence for a delayed discrete ratio-dependent predator-prey system with hollong type functional response, J. math. anal. appl., 299, 357-374, (2004) · Zbl 1063.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.